# SDR ASAA2018032524023

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 10,316 hours, 3,465 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 6937324378
- Part serial: F08570
- Condition: Erratic
- Location: Cockpit
- Part time: 10,311 hours, 3,463 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL TEMP INDICATIONS FOR SUPPLY DUCT AND PASSENGER CABIN ARE ERRATIC AND UNRELIABLE. TEMP SELECTORS ARE IN THEIR NORMAL POSITION AND FLIGHT ATTENDANTS REPORT CABIN TEMP IS NORMAL AS IS. FLIGHT DECK TEMP INDICATION WILL OSCILLATE OCCASIONALLY 20 DEG OR MORE. WILL SHOW TEMP AT 60 DEG TO 80 DEG STEADY AND WAS ALSO OBSERVED TO GO TO MAX 100 DEG BEFORE FALLING BACK TO 60 TO 80 DEG.  ACFT GROUNDED.  FOUND THAT WIGGLING TEMP SELECTOR SWITCH CAUSED TEMP INDICATOR NEEDLE TO BOUNCE AROUND.  REMOVED & REPLACED TEMP CONTROL MODULE IAW AMM 21-61-15 & ALL OPS CHECKED GOOD.  GROUND VERIFICATION CHECK PASSED.
